Obserwuj
Francis Edward Su
Francis Edward Su
Benediktsson-Karwa Professor of Mathematics, Harvey Mudd College
Zweryfikowany adres z math.hmc.edu - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
On choosing and bounding probability metrics
AL Gibbs, FE Su
International statistical review 70 (3), 419-435, 2002
14232002
Rental harmony: Sperner's lemma in fair division
F Edward Su
The American mathematical monthly 106 (10), 930-942, 1999
3871999
Bidding for envy-freeness: A procedural approach to n-player fair-division problems
CJ Haake, MG Raith, FE Su
Social Choice and Welfare 19, 723-749, 2002
1132002
Consensus-halving via theorems of Borsuk-Ulam and Tucker
FW Simmons, FE Su
Mathematical social sciences 45 (1), 15-25, 2003
862003
Mathematics for human flourishing
F Su
Yale University Press, 2020
812020
A polytopal generalization of Sperner's lemma
JA De Loera, E Peterson, FE Su
Journal of Combinatorial Theory, Series A 100 (1), 1-26, 2002
582002
The Shapley value of phylogenetic trees
CJ Haake, A Kashiwada, FE Su
Journal of mathematical biology 56 (4), 479-497, 2008
572008
Borsuk-Ulam implies Brouwer: a direct construction
FE Su
The American mathematical monthly 104 (9), 855-859, 1997
471997
Four-person envy-free chore division
E Peterson, FE Su
Mathematics Magazine 75 (2), 117-122, 2002
442002
A constructive proof of Ky Fan's generalization of Tucker's lemma
T Prescott, FE Su
Journal of Combinatorial Theory, Series A 111 (2), 257-265, 2005
382005
Counting on continued fractions
AT Benjamin, FE Su, JJ Quinn
Mathematics Magazine 73 (2), 98-104, 2000
332000
Mathematics for human flourishing
FE Su
The American Mathematical Monthly 124 (6), 483-493, 2017
322017
Splitting fields and periods of Fibonacci sequences modulo primes
S Gupta, P Rockstroh, FE Su
Mathematics Magazine 85 (2), 130-135, 2012
312012
Two-player envy-free multi-cake division
J Cloutier, KL Nyman, FE Su
Mathematical Social Sciences 59 (1), 26-37, 2010
312010
Lower bounds for simplicial covers and triangulations of cubes
A Bliss, FE Su
Discrete & Computational Geometry 33, 669-686, 2005
302005
Voting in agreeable societies
DE Berg, S Norine, FE Su, R Thomas, P Wollan
The American Mathematical Monthly 117 (1), 27-39, 2010
282010
Convergence of random walks on the circle generated by an irrational rotation
F Su
Transactions of the American Mathematical Society 350 (9), 3717-3741, 1998
271998
Methods for quantifying rates of convergence for random walks on groups
FE Su
Harvard University, 1995
271995
Phased tilings and generalized Fibonacci identities
AT Benjamin, JJ Quinn, FE Su
262000
Teaching research: Encouraging discoveries
FE Su
The American Mathematical Monthly 117 (9), 759-769, 2010
202010
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20